# SDR F3LA202412090168

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N715FR
- Make and model: Airbus A321-211
- Aircraft serial: 07313
- Aircraft time: 26,145 hours, 11,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED.  ODOR IN FLT CABIN ISOLATED PACK 2 OFF FOR REMAINDER OF FLT (DIRTY SOCKS).    PERFORMED LEVEL "A" DECONTAMINATION OF ECS SYSTEM IAW AMM 21-00-00-615-802-A. NO FOUL ODORS NOTED. REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41-400-A.  PERFORMED INSPECTION OF THE APU IAW AMM 49-00-00-200-812-A. NO DEFECTS NOTED. A/C OK FOR SERVICE. THIS AIRCRAFT WAS RETURNED TO SERVICE AT THIS TIME.
